# SDR ABXA9500813

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 59570945
- Condition: Damaged
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT FORWARD ENTRY DOOR SEAL DEPRESSOR DAMAGED AT LONGERON 10L.  REPLACED SEAL DEPRESSOR IAW DC-9 SRM CHAPTER 51-30-2.
